# SDR SWIA2025022841217

- Difficulty date: December 17, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STRINGER 24L AT FS 478.00 IS CORRODED #29329185     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW SPLICE STGR 24L AT FS478.00 REF-CRJ-900 SRM 51-42-21-001-001 A01 AND DWG SH690-33200 REV N, LEAK CHECK GOOD.COMPLIED WITH TASK 51-900-1002-SKY
